# SDR AWXA200200161

- Difficulty date: February 19, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 39,379 hours, 18,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 9BG40450100
- Condition: Broken
- Location: Seat Row 7 L/H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - "C" - DURING INSPECTION EMERGENCY ESCAPE LIGHT WAS FOUND BROKEN AT SEAT ROW 7 L/H. MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE LIGHT HOUSING AT SEAT ROW 7, OPERATIONAL CHECK WAS GOOD.
